# SDR CALA2013090591032

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 74,486 hours, 27,792 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WONT UNLOCK EVEN WITH FLIGHT DECK ACCESS SWITCH OFF.  REMOVED & CLEANED STRIKER ASSEMBLY IAW AMM.  OPENED & CLOSED DOOR SEVERAL TIMES.  OPERATIONS CHECKED NORMAL.
